# SDR U2RA202007110005

- Difficulty date: July 11, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311U2060123
- Condition: Cracked
- Location: Nr 3 Necelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 54-804-00-03, CRACKS WERE NOTED ON THE EXTERNAL SURFACE OF NUMBER 3 PYLON PANEL NUMBER 472FL.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20316-8.
